This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Yu. I. Lyubich, Mathematical Structures in Population Genetics [in Russian], Naukova Dumka, Kiev (1983).
Yu. I. Lyubich, “Quasilinear Bernshtein populations,” Teor. Funktsii Funktsional. Anal. Prilozhen. (Kharkov), No. 26, 79–84 (1976).
Translated from Teoriya Funktsii, Funktsional'nyi Analiz i Ikh Prilozheniya, No. 44, pp. 52–55, 1985.
About this article
Cite this article
Krapivin, A.A., Lyubich, Y.I. General form of exceptional Bernshtein operators. J Math Sci 48, 285–287 (1990). https://doi.org/10.1007/BF01101246